# SDR CALA2023092902904

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320400
- Condition: Corroded
- Location: L2 Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR SILL HAS MULTIPLE SPOTS OF CORROSION. GEN BY V937268 ON HAECO LCQ NR 9298715 REPAIRED L2 PAX DOOR SILL BEAM AT FR68 IAW A319 SRM 53-41-14-300 -001 AND 51-42-11/001.
